MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

Medtronic Mexico S. De R.L. De CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVFXPLUS-29
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Activation Failure (3270)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during transcatheter aortic valve implantation with the evfxplus-29 transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty (bav) was performed for calcification.Upon implant of the valve, frame underexpansion was observed, and a post-implant bav was performed with rapid pacing.During the bav, the balloon reportedly interacted with the outflow crown and the valve dislodged.Implant depth changed from 3 mm at the non-coronary cusp and left coronary cusp before dislodgement to 0 mm at both cusps after dislodgement.No paravalvular leak, gradient, or central regurgitation was reported.Subsequently, a second medtronic valve was implanted.
 
Additional Manufacturer Narrative
D10.Continuation - concomitant medical devices in use during the event include medtronic product id: d-evolutfx-2329; product lot number: 0013439726; product type: 0195-heart valves; implant date: not-implantable; explant date: na non-medtronic product id: balloon valvuloplasty catheter; product lot number: unknown; implant date: na; explant date: na.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50837855
Report Number9617601-2026-05708
Device Sequence Number21344847
Product Code NPT
UDI-Device Identifier00763000716141
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVFXPLUS-29
Device Catalogue NumberEVFXPLUS-29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured02/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale